Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 4, NWS Fort Worth, TX

April 22, 2004Montague County, Texas

NWS Fort Worth, TX issued this flash flood warning at Apr 22, 2004, 6:35 PM CDT for Montague County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2004, 6:35 PM CDT (23:35 UTC)
Expired
Apr 22, 2004, 9:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Montague County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 127 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2004-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2004-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 239 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
239 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 222336
FFWFTW
TXC337-230230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT THU APR 22 2004

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTAGUE COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 930 PM CDT

* AT 635 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER 
  OF THUNDERSTORMS WITH VERY HEAVY RAIN OVER MUCH OF CENTRAL 
  MONTAGUE COUNTY. THE GREATEST THREAT FOR FLASH FLOODING THROUGH
  930 PM WILL BE NEAR STONEBURG...MONTAGUE AND NORTH OF BOWIE. 
  FLOODING WILL BE LIKELY ALONG HIGHWAY 81 NEAR STONEBURG...ALONG 
  HIGHWAY 59 BETWEEN BOWIE AND MONTAGUE AND ALONG FM 1806 BETWEEN 
  STONEBURG AND MONTAGUE. THE OVERALL MOVEMENT OF THE THUNDERSTORMS 
  WAS EAST AT 10 MPH. LOCAL RAINFALL TOTALS COULD EXCEED 4 INCHES. 


* THE THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL AFFECT...
  STONEBURG AND MONTAGUE THROUGH 930 PM CDT

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3377 9799 3345 9798 3345 9749 3378 9749

$$
2 follow-up statements
000 
WGUS74 KFWD 230056
FFSFTW
TXC337-230230-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
755 PM CDT THU APR 22 2004

...A FLASH FLOOD WARNING CONTINUES FOR MONTAGUE COUNTY UNTIL 930 PM
CDT...

...SIGNIFICANT FLASH FLOODING EXPECTED ACROSS PARTS OF MONTAGUE 
COUNTY...


AT 755 PM...NATIONAL WEATHER SERVICE RADAR CONTINUED TO SHOW 
NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAIN MOVING ACROSS MONTAGUE 
COUNTY. THE STORMS HAVE BEEN REPEATEDLY DEVELOPING ACROSS THE 
WESTERN PART OF MONTAGUE COUNTY AND MOVING EAST AT 10-15 MPH.

RADAR RAINFALL ESTIMATES SUGGEST THAT THE HEAVIEST RAIN HAS FALLEN 
IN AN EAST-WEST BAND ACROSS CENTRAL MONTAGUE COUNTY NORTH OF BOWIE. 
OVER 5 INCHES OF RAIN HAS LIKELY ALREADY FALLEN NEAR THE TOWNS OF 
MONTAGUE AND STONEBURG. CONTINUED HEAVY RAINS IN THESE AREAS WILL 
RESULT IN SIGNIFICANT FLASH FLOODING IN AND AROUND STONEBURG AND 
MONTAGUE THROUGH AT LEAST 930 PM. 

FLOODING WILL BE LIKELY ALONG HIGHWAY 81 NEAR STONEBURG...ALONG   
HIGHWAY 59 BETWEEN BOWIE AND MONTAGUE AND ALONG FM 1806 BETWEEN   
STONEBURG AND MONTAGUE. LOCAL RAINFALL TOTALS OF OVER 6 INCHES WILL 
BE POSSIBLE THROUGH 930 PM. 
 
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT. KNOW YOUR
LOCATION IN RELATION TO STREAMS...RIVERS OR CREEKS THAT CAN BECOME
KILLERS IN HEAVY RAINS. DO NOT ATTEMPT TO DRIVE THROUGH RISING WATER.
DO NOT CROSS AREAS WHERE WATER IS FLOWING...EVEN ON FOOT. RAPIDLY
FLOWING WATER CAN QUICKLY SWEEP YOU OFF YOUR FEET.

MOST FLASH FLOOD DEATHS OCCUR AT NIGHT. BE ESPECIALLY CAUTIOUS AT
NIGHT SINCE IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS.
USE CAUTION IN AND AROUND STREAMS...CREEKS OR DRAINAGE DITCHES. TAKE
THE SHORTEST PATH TO REACH HIGHER GROUND...BUT DO NOT DRIVE THROUGH
RISING WATER.

MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES.
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT
IMMEDIATELY AND SEEK HIGHER GROUND.

THIS IS A DANGEROUS SITUATION. IF YOU ARE NEAR...OR LIVE...IN A FLASH
FLOOD PRONE AREA...MOVE IMMEDIATELY TO HIGHER GROUND. DO NOT ATTEMPT
TO WALK OR DRIVE ACROSS AREAS WHERE WATER IS FLOWING.

LAT...LON 3374 9799 3351 9797 3352 9749 3377 9748

$$
000 
WGUS74 KFWD 230207
FFSFTW
TXC337-230230-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
905 PM CDT THU APR 22 2004

...A FLASH FLOOD WARNING CONTINUES FOR MONTAGUE COUNTY UNTIL 930 PM
CDT...

...DANGEROUS FLASH FLOODING SITUATION IN MONTAGUE COUNTY...

VERY HEAVY RAIN CONTINUES TO MOVE ACROSS MONTAGUE COUNTY THIS 
EVENING. THE HEAVIEST RAIN AT 905 PM WAS LOCATED WITH A LARGE SEVERE 
THUNDERSTORM NEAR BOWIE. MOVEMENT OF THIS THUNDERSTORM WAS TO THE 
EAST AT 20 MPH.

NORTHBOUND HIGHWAY 287 BETWEEN BOWIE AND BELLEVUE HAS BEEN CLOSED 
DUE TO HIGH WATER OVER THE ROADWAY. ADDITIONAL HEAVY RAIN IS LIKELY 
ACROSS CENTRAL AND SOUTHERN MONTAGUE COUNTY THROUGH 10 PM...AND THE 
FLASH FLOOD WARNING WILL BE EXTENDED. 

FLASH FLOODING WILL BE LIKELY THROUGH THE EVENING HOURS NEAR THE 
CITIES OF STONEBURG...MONTAGUE AND NORTH OF BOWIE. FLOODING WILL 
CONTINUE ACROSS HIGHWAY 287. ADDITIONAL FLOODING IS ALSO LIKELY 
ALONG HIGHWAY 81 NEAR STONEBURG...ALONG HIGHWAY 59 BETWEEN BOWIE AND 
MONTAGUE AND ALONG FM 1806 BETWEEN STONEBURG AND MONTAGUE. LOCAL 
RAINFALL TOTALS MAY EXCEED 8 INCHES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT. KNOW YOUR
LOCATION IN RELATION TO STREAMS...RIVERS OR CREEKS THAT CAN BECOME
KILLERS IN HEAVY RAINS. DO NOT ATTEMPT TO DRIVE THROUGH RISING WATER.
DO NOT CROSS AREAS WHERE WATER IS FLOWING...EVEN ON FOOT. RAPIDLY
FLOWING WATER CAN QUICKLY SWEEP YOU OFF YOUR FEET.

MOST FLASH FLOOD DEATHS OCCUR AT NIGHT. BE ESPECIALLY CAUTIOUS AT
NIGHT SINCE IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS.
USE CAUTION IN AND AROUND STREAMS...CREEKS OR DRAINAGE DITCHES. TAKE
THE SHORTEST PATH TO REACH HIGHER GROUND...BUT DO NOT DRIVE THROUGH
RISING WATER.

MOST FLASH FLOOD DEATHS OCCUR IN VEHICLES. DO NOT DRIVE YOUR VEHICLE
INTO AREAS WHERE WATER COVERS THE ROADWAY OR PAST POLICE BARRICADES.
RAPIDLY RISING WATER CAN ENGULF A VEHICLE AND ITS OCCUPANTS AND SWEEP
THEM AWAY. IF YOUR VEHICLE STALLS IN THE WATER...ABANDON IT
IMMEDIATELY AND SEEK HIGHER GROUND.

THIS IS A DANGEROUS SITUATION. IF YOU ARE NEAR...OR LIVE...IN A FLASH
FLOOD PRONE AREA...MOVE IMMEDIATELY TO HIGHER GROUND. DO NOT ATTEMPT
TO WALK OR DRIVE ACROSS AREAS WHERE WATER IS FLOWING.

LAT...LON 3373 9749 3353 9750 3353 9796 3374 9797

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 3:35 PM CDT, 3 hours earlier.

Area forecast discussion, Apr 22, 3:35 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT THU APR 22 2004

IN SIMILAR FASHION TO WEDNESDAY...SOUTHWARD DEVELOPMENT OF TSRA
ALONG THE DRYLINE WILL BE THE MAIN SHORT TERM FORECAST CHALLENGE.
TCU NOW EVIDENT IN VIS SATELLITE IMAGERY BETWEEN KSPS-KRPH-KLUD...IN
REGION OF ENHANCED LOW-LEVEL MOISTURE CONVERGENCE. GIVEN CURRENT
TRENDS IN SATELLITE IMAGERY AND ANALYSIS OF WEAKER CAP/DEEPER
MOISTURE IN N/NE ZONES PER MORNING RAOB DATA...WE WILL LEAVE
SLIGHT/LOW CHANCE POPS IN THIS AREA FOR TONIGHT. THIS IS ALSO IN
REASONABLE AGREEMENT WITH THE LATEST RUN OF NCEPS SREF SYSTEM.
CONDITIONAL SEVERE PROBABILITIES WILL BE LIMITED TO THE SAME
AREA...WITH SEVERE WIND/HAIL POSSIBLE WITH ANY UPDRAFT THAT CAN
OVERCOME THE CAP. AT THIS POINT...FRIDAY APPEARS TO BE SIMILAR TO
TODAY...WITH THE ABSENCE OF AN ORGANIZED SOURCE OF MECHANICAL LIFT
EXPECTED TO KEEP MOST TSRA N/NW OF OUR CWA THROUGH EVENING.

BY FRIDAY EVENING...INVERTED SFC TROUGH DEVELOPS ACROSS THE CWA AS
THE SLOW MOVING UPPER LOW FINALLY BEGINS TO EMERGE OVER THE CENTRAL
HIGH PLAINS. WITH DEEP MOISTURE ALREADY IN PLACE ACROSS NORTH
TEXAS...AND CINH EXPECTED TO BE DECREASING WITH TIME...AN ORGANIZED
LINE OF TSRA IS EXPECTED TO DEVELOP ALONG THIS BNDRY...BEGINNING IN
THE NORTHWEST ON FRIDAY EVENING...AND SPREADING ACROSS THE REMAINDER
OF THE AREA ON SATURDAY. ALTHOUGH THE SEVERE WEATHER THREAT WILL NOT
BE PARTICULARLY HIGH...AS CLOUDS SHOULD LIMIT INSTABILITY...LOCALLY
HEAVY RAINFALL WILL REMAIN A THREAT. HIGH PWAT VALUES...A SLOW
MOVING SFC BNDRY...AND A BACKING UPPER FLOW PATTERN ALL POINT TO THE
POTENTIAL FOR HEAVY RAINFALL. THIS WILL BE EVALUATED FURTHER...AS
ADDITIONAL MODEL DATA ARRIVES.

THE ETA SEEMS TO HAVE A BETTER HANDLE ON POSTFRONTAL RAIN
LINGERING IN THE EASTERN ZONES ON SUNDAY...AND WILL FOLLOW THIS BY
LEAVING SLIGHT POPS IN THROUGH LATE SUNDAY NIGHT. A MUCH DRIER
AIRMASS ARRIVES FOR THE FIRST PART OF NEXT WEEK...AS UPPER RIDGE
BUILDS OVER THE WEST COAST...MAINTAINING NW FLOW ACROSS THE PLAINS.
THE NEXT UPPER SYSTEM IS EXPECTED TO BEGIN AFFECTING THE AREA BY
THURSDAY...BUT HAVE ONLY ADDED SLIGHT POPS AT THIS POINT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX   70  84  68  73 /  20  20  60  60
WACO, TX               71  83  71  75 /   0   0  20  60
PARIS, TX              68  82  68  73 /  30  20  20  60
DENTON, TX             69  83  68  73 /  30  20  60  60
MCKINNEY, TX           69  83  68  73 /  30  20  60  60
DALLAS, TX             70  84  68  73 /  20  20  60  60
TERRELL, TX            70  83  69  74 /  20  20  20  60
CORSICANA, TX          70  83  70  75 /   0   0  20  60
TEMPLE, TX             72  83  72  76 /   0   0  20  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
TX...NONE.

&&

65/DD
Hazardous weather outlook, Apr 22, 5:10 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT THU APR 22 2004

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
510 PM CDT THU APR 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...

...A TORNADO WATCH IS IN EFFECT UNTIL 10 PM FOR LOCATIONS GENERALLY
ALONG AND NORTH OF A GRAHAM...PLANO...TO GREENVILLE LINE...

THERE IS A CHANCE OF THUNDERSTORMS NORTH OF INTERSTATE 20. SOME
STORMS MAY BE SEVERE THIS EVENING. THE MAIN THREATS WILL BE FROM
LARGE HAIL...DAMAGING WINDS...AND CLOUD TO GROUND LIGHTNING.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...
THERE WILL BE AN INCREASING CHANCE OF THUNDERSTORMS ACROSS ALL OF
NORTH TEXAS LATE FRIDAY AND SATURDAY...THEN PRIMARILY ACROSS THE
SOUTHERN SECTIONS OF NORTH TEXAS SATURDAY NIGHT AND SUNDAY. SEVERE
WEATHER WILL BE POSSIBLE THIS WEEKEND ALONG WITH A THREAT OF HEAVY
RAINFALL AND POSSIBLE FLASH FLOODING.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS EVENING ALONG AND NORTH OF A
GRAHAM...TO PLANO...TO GREENVILLE LINE.

In the hours before

Special weather statement, Apr 22, 4:37 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
437 PM CDT THU APR 22 2004

TXZ091>095-101>106-230300-
COLLIN-COOKE-DELTA-DENTON-FANNIN-GRAYSON-HUNT-JACK-LAMAR-MONTAGUE-
WISE-
437 PM CDT THU APR 22 2004

TORNADO WATCH #105 REMAINS IN EFFECT FOR...

  COLLIN          COOKE           DELTA           DENTON
  FANNIN          GRAYSON         HUNT            JACK
  LAMAR           MONTAGUE        WISE
Special weather statement, Apr 22, 4:39 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT THU APR 22 2004

TXZ091-092-222230-
COOKE-MONTAGUE-
439 PM CDT THU APR 22 2004

...SIGNIFICANT WEATHER UPDATE...

THUNDERSTORMS WERE INTENSIFYING RAPIDLY ACROSS EXTREME WESTERN
MONTAGUE COUNTY AT 439 PM. THE STORMS ARE EXPECTED TO CONTINUE TO
INCREASE IN COVERAGE AND INTENSITY AS THEY MOVE EAST NORTHEAST AT
25 MPH.

SOME AREAS THAT ARE LIKELY TO BE AFFECTED BY STRONG TO SEVERE
THUNDERSTORMS THROUGH 6 PM INCLUDE BOWIE...NOCONA...AND
MUENSTER.

A TORNADO WATCH HAS BEEN ISSUED FOR PARTS OF NORTH TEXAS. THE
TORNADO WATCH WILL REMAIN IN EFFECT UNTIL 1000 PM CDT THURSDAY
EVENING.
Local storm report, Apr 22, 5:48 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
548 PM CDT THU APR 22 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0537 PM     HAIL            3 W MONTAGUE             33.66N  97.77W
04/22/2004  1.75 INCH       MONTAGUE            TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL 3 WEST OF MONTAGUE
Local storm report, Apr 22, 5:48 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
548 PM CDT THU APR 22 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST   ...SOURCE....
            ..REMARKS..

0547 PM     HAIL            3 W MONTAGUE             33.66N  97.77W
04/22/2004  1.75 INCH       MONTAGUE            TX   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL 3 WEST OF MONTAGUE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 4:49 PM CDTSevere Thunderstorm WarningFWDMontague56 min
Apr 22, 5:39 PM CDTTornado WarningFWDMontague51 min
Apr 22, 6:17 PM CDTSevere Thunderstorm WarningFWDCooke58 min
Apr 22, 6:28 PM CDTSevere Thunderstorm WarningFWDMontague62 min

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.